Research Repository

Refinement of the Jensen integral inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Khan, MA and Abathun, A (2016) Refinement of the Jensen integral inequality. Open Mathematics, 14 (1). 221 - 228.

[img] Text
math-2016-0020.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (245kB)
Item Type: Article
Uncontrolled Keywords: Jensen's inequality; inequalities; information theory; linear functionals
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:55
Last Modified: 19 Aug 2019 23:34
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar